# SDR AALA20010373

- Difficulty date: February 24, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N887AA
- Make and model: Boeing 727223
- Aircraft serial: 21526
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FUSELAGE SKIN CRACKED AND CORRODED STATION 1130 AT STRINGER 29R.  CUT OUT 2 INCH BY 3 INCH AREA OF SKIN AND INSTALLED DOUBLER REPAIR PER SRM 53-30-3.  (M)
